RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Publishing Ethics

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



CMFD:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


CMFD, 2009, Volume 34, Pages 100–108 (Mi cmfd137)  

This article is cited in 1 scientific paper (total in 1 paper)

Atiyah–Bott index on stratified manifolds

V. E. Nazaikinskiia, A. Yu. Savinb, B. Yu. Sterninb

a A. Ishlinsky Institite for Problems in Mechanics, Russian Academy of Sciences
b Independent University of Moscow

Abstract: We define the Atiyah–Bott index on stratified manifolds and propose a formula for it in topological terms. Moreover, we give examples of the calculation of the Atiyah–Bott index for geometric operators on manifolds with edges.

Full text: PDF file (157 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences, 2010, 170:2, 229–237

Bibliographic databases:

UDC: 515.168.5+517.986.32

Citation: V. E. Nazaikinskii, A. Yu. Savin, B. Yu. Sternin, “Atiyah–Bott index on stratified manifolds”, Proceedings of the Crimean autumn mathematical school-symposium, CMFD, 34, PFUR, M., 2009, 100–108; Journal of Mathematical Sciences, 170:2 (2010), 229–237

Citation in format AMSBIB
\Bibitem{NazSavSte09}
\by V.~E.~Nazaikinskii, A.~Yu.~Savin, B.~Yu.~Sternin
\paper Atiyah--Bott index on stratified manifolds
\inbook Proceedings of the Crimean autumn mathematical school-symposium
\serial CMFD
\yr 2009
\vol 34
\pages 100--108
\publ PFUR
\publaddr M.
\mathnet{http://mi.mathnet.ru/cmfd137}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2588088}
\transl
\jour Journal of Mathematical Sciences
\yr 2010
\vol 170
\issue 2
\pages 229--237
\crossref{https://doi.org/10.1007/s10958-010-0081-0}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77957735150}


Linking options:
  • http://mi.mathnet.ru/eng/cmfd137
  • http://mi.mathnet.ru/eng/cmfd/v34/p100

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Yu. Savin, B. Yu. Sternin, “Homotopy classification of elliptic problems associated with discrete group actions on manifolds with boundary”, Ufa Math. Journal, 8:3 (2016), 122–129  mathnet  crossref  mathscinet  elib
  • Современная математика. Фундаментальные направления
    Number of views:
    This page:173
    Full text:62
    References:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018